# SDR DALA2021091305410

- Difficulty date: September 12, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 68,138 hours, 31,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Not Reported
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DTE REQUIRED *** ERA 593627-14AD ISSUED FOR REPAIR COMMON TO FR 16, L -1 DOOR, FITTINGS #1 AND #7 (CRACKS) CORRECTIVE ACTION: COMPLIED WITH THE ERA. (1945737)
